# SDR AALA20071937

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: BR964814
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT ROW 10G INOPERATIVE.  REPLACED LIGHT ASSEBMLY FOR EMERGENCY LIGHT AT SEAT ROW 10G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
